References of "Larsen, Michael"
     in
Bookmark and Share    
See detailAdelic openness without the Mumford-Tate conjecture
Hui, Chun Yin UL; Larsen, Michael

E-print/Working paper (2015)

Detailed reference viewed: 41 (1 UL)
See detailType A images of Galois representations and maximality
Hui, Chun Yin UL; Larsen, Michael

E-print/Working paper (2015)

Detailed reference viewed: 62 (0 UL)
Full Text
Peer Reviewed
See detailThe Waring problem for Lie groups and Chevalley groups
Hui, Chun Yin UL; Larsen, Michael; Shalev, Aner

in Israel Journal of Mathematics (2015), 210(1), 81-100

Detailed reference viewed: 79 (7 UL)